May 8, 2010
I can't sleep taking ATRIPLA. My doctor gave tdazodone hcl 50 mg and does not work.
Response from Dr. Young
Hello and thank you for your post.
You've not said how long you've been taking your Atripla, but insominia is a not uncommonly reported side effect that usually improves in the first weeks of treatment.
Based on what you've posted, it would seem like you're past the first couple of weeks. As such, and given that trazodone is a pretty potent sleep aid, unless there's another reason for new-onset insomnia, I'd be concerned that the efavirenz part of Atripla might not be for you.
I'd be talking to your doctor about alternative reasons for insomnia (such as sleep apnea or depression), but if none found, you might have to consider a switch to an alternative HIV treatment.
I hope this is helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Barebacking Worried I Have HIV
- Vaginal Discharge After Anal Sex Condom Broke Worried I Have HIV
- White Spots After Licking Genital Worried I Have HIV
- Can You Drink After Chlamydia Medication?
- Does Antihistamine Help Atrophic Vaginitis?
- Does Any Std Affect Your Urine Flow?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.